# SDR AALA201703299009

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 24,530 hours, 9,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 7479
- Condition: False Indication
- Location: Lavatory
- Part time: 26,502 hours, 9,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AT FL 320, MASTER CAUTION RED FOLLOWED BY A LAVATORY SMOKE ECAM MESSAGE, FAS CHECKED ALL LAVATORIES, NO SMOKE OR FIRE FOUND. REPLACED LAVATORY D SMOKE DETECTOR.
